# SDR CA990630079

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 441827
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P.C.U. FAILURE CAUSED AN OVERSPEED CONDITION.  P.C.U REPLACED ALONG WITH ENGINE PER P&W SB.1413 REV B.
